# SDR 96ZZZM1170

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AE
- Make and model: Saab 340B
- Aircraft serial: 340B259
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Left
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT 4925 - JFK - CAPTAINS SIDE COCKPIT INSTRUMENT/ELECTRICAL POWER FAILED IN FLIGHT.  CAPTAIN DECLARED EMERGENCY AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  RESETTING THE LEFT START RELAY CIRCUIT BREAKER.
